# SDR UPS805146

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Float Switch
- Condition: Inoperative
- Location: Hyd Syst
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY HYD LEVEL LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED FLOAT SWITCH IAW MM 29-20-00.
